Sh:983

Bib entry
@article{Sh:983,
 author = {Pinsker, Michael and Shelah, Saharon},
 title = {{Universality of the lattice of transformation monoids}},
 journal = {Proc. Amer. Math. Soc.},
 fjournal = {Proceedings of the American Mathematical Society},
 volume = {141},
 number = {9},
 year = {2013},
 pages = {3005--3011},
 issn = {0002-9939},
 doi = {10.1090/S0002-9939-2013-11566-2},
 mrclass = {06B15 (06B23 20M20)},
 mrnumber = {3068953},
 mrreviewer = {Yan Hui Wang},
 doi = {10.1090/S0002-9939-2013-11566-2},
 note = {\href{https://arxiv.org/abs/1107.3946}{arXiv: 1107.3946}},
 arxiv_number = {1107.3946}
}